# SDR CA970131001

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6871505
- Condition: Failed
- Location: Turbine Nr 5
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING GROUND RUN PROCEDURE, THE MAGNETIC CHIP DETECTOR LIGHT CAME ON.  ENGINE SHUT DOWN IN NORMAL CONDITION.  METALLIC PARTICLES WERE FOUND ON THE BOTTOM OF THE CHIP DETECTOR.  TURBINE REMOVED AND DISMANTLED.  NR 5 BEARING BALL RETAINER FOUND BROKEN.  FURTHER INSPECTION FOUND NO OTHER FAULT WITH ENGINE.  TURBINE REBUILT.
